Home   /   Contact us

فارسی   /   Mobile

Wendsday 10 August 2022




javad alidousti

Assistant Professor

Applied Mathematics

Faculty of Methematical Sciences

Tel: 03832324401

alidousti@sku.ac.ir

Click to view the complete profile


Research Interest

Academic Resume

Publications
International Journal
1. Z. Eskandari, J. Alidousti, Z. Avazzadeh, R. Khoshsiar Ghaziani, Dynamics and bifurcations of a discrete time neural network with self connection , European Journal of Control
2. Abdul Hussain Surosh, Reza Khoshsiar Ghaziani, Javad Alidousti, Exploring the influence of time-delay on the dynamics of a two prey-one predator system with quadratic self-interaction , Dynamic Systems and Applications
3. Abdul Hussain Surosh, Javad Alidousti, Reza Khoshsiar Ghaziani, Stability and Hopf bifurcation analysis for a three-species food chain model with fear and two different delays , Computational and Applied Mathematics
4. J. Alidousti, Z. Eskandari, Z. Avazzadeh, J. A. Tenreiro Machado, Two-parameter bifurcation analysis of the discrete Lorenz model , Mathematical Methods in the Applied Sciences
5. z. Eskandari, J. Alidousti, Z. Avazzadeh, J. A. Machado, Dynamics and bifurcations of a discrete-time prey-predator model with Allee effect on the prey population , Ecological Complexity, 48, 100962
6. Z. Eskandari, J. Alidousti, R. Khoshsiar , Codimension-One and-Two Bifurcations of a Three-Dimensional Discrete Game Model , International Journal of Bifurcation and Chaos 31, no. 02 (2021), 2150023.
7. J. Alidousti, Z. Eskandari, M. Fardi, M. Asadipour, Codimension two bifurcations of discrete Bonhoeffer–van der Pol oscillator model , Soft Computing 25, no. 7 (2021), 5261-5276
8. M. Fardi, I. Pishkar, J. Alidousti, Y. Khan, Numerical investigation of the MHD suction–injection model of viscous fluid using a kernel-based method , Archive of Applied Mechanics (2021), 1-17
9. M. Fardi, J. Alidousti, A Legendre spectral-finite difference method for Caputo–Fabrizio time-fractional distributed-order diffusion equation , Mathematical Sciences (2021), 1-14
10. Z. Eskandari, J. Alidousti, Generalized flip and strong resonances bifurcations of a predator-prey model , International Journal of Dynamics and Control 9 (2021), 275-287
11. Z. Eskandari, J. Alidousti, Stability and codimension 2 bifurcations of a discrete time SIR model , Journal of the Franklin Institute 357, no. 15 (2020), 10937-10959
12. J. Alidousti, Z. Eskandari, Z. Avazzadeh, Generic and symmetric bifurcations analysis of a three dimensional economic model , Chaos, Solitons & Fractals 140 (2020), 110251
13. J. Alidousti, A. Bayati, R. Khoshsiar, Stability and F-asymptotic stability analysis of nonlinear fractional order systems with Riemann-Liouvile derivative , Neural, Parallel, and Scientific Computations, 26, No. 3 (2018), 327-343
14. J. Alidousti, Z. Eskandari, Dynamical behavior and Poincare section of fractional-order centrifugal governor system , Mathematics and Computers in Simulation 182 (2021), 791-806
15. J. Alidousti, Stability region of fractional differential systems with Prabhakar derivative , Journal of Applied Mathematics and Computing 62, no. 1 (2020), 135-155
16. J. Alidousti, E. Ghafari, Stability and bifurcation of fractional tumor-immune model with time delay , Computational Methods for Differential Equations 9, no. 3 (2021), 692-709
17. A. Bayati, J. Alidousti, R. Khoshsiar , Stability analysis of fractional-order nonlinear systems via Lyapunov method , Journal of Mahani Mathematical Research Center 3, no. 2 (2014), 61-73
18. J. Alidousti, R. khoshsiar, A. bayati, Stability analysis of nonlinear fractional differential order systems with Caputo and Riemann--Liouville derivatives , Turkish Journal of Mathematics 41, no. 5 (2017), 1260-1278
19. R. Khoshsiar J. Alidousti, Stability analysis of a fractional order prey-predator system with nonmonotonic functional response , Computational Methods for Differential Equations 4, no. 2 (2016), 151-161
20. J. Alidousti, R. Khoshsiar , Spiking and bursting of a fractional order of the modified FitzHugh-Nagumo neuron model , Mathematical Models and Computer Simulations 9, no. 3 (2017), 390-403
21. J. Alidousti, M. Mostafavi , Dynamical behavior of a fractional three-species food chain model , Nonlinear Dynamics 95, no. 3 (2019), 1841-1858
22. J. Alidousti, E. Ghafari, Dynamic behavior of a fractional order prey-predator model with group defense , Chaos, Solitons & Fractals 134 (2020), 109688
23. J. Alidousti, M. Mostafavi , Stability and bifurcation for time delay fractional predator prey system by incorporating the dispersal of prey , Applied Mathematical Modelling 72 (2019), 385-402.
24. R. Khoshsiar, J. Alidousti, A. Bayati , Stability and dynamics of a fractional order Leslie–Gower prey–predator model , Applied Mathematical Modelling 40, no. 3 (2016), 2075-2086
25. J. Alidousti, Stability and bifurcation analysis for a fractional prey-predator scavenger model , Applied Mathematical Modelling 81 (2020), 342-355
National Conference
26. Reza Khoshsiar Javad Alidousti, Abdul Hussain Surosh, Stability and Hopf Bifurcation of an Autonomous Chaotic System via Time-delayed Feedback Control Method ,
27. Reza Khoshsiar Ghaziani Javad Alidousti,Elham Ghafari Dehkordi, Stability analysis of a fractional order Monod-Haldane-type prey-predator model ,
28. Ali Bayati Eshkaftaki, Javad Alidousti, Mojtaba Mostafavi Ghahfarokhi, A numerical method for the solution of fractional differential equations ,



Books



Honors









All rights belong to Shahrekord University